# SDR USAA2011112800009

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 98,403 hours, 19,685 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 4579
- Condition: Overheated
- Location: Main
- Part time: 13,793 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

PHL  FLT 711  POST FLIGHT - ZRH TO PHL.  MAIN APU BATTERY OVERHEAT SMOKING WHEN AIRCRAFT WAS ON THE GATE.  REMOVED AND REPLACED MAIN APU BATTERY.  ALSO CHANGED APU BATTERY CHARGER FOR PRECAUTIONARY REASONS.
